# SDR UALA2012070303540

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,301 hours, 11,750 cycles
- Engine: Pwa PW4052
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 6226827002
- Part serial: 3851
- Condition: Failed
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF CONTROL INPUT FAIL.  REMOVED AND REPLACED LEFT HF IAW AMM, TESTED OKAY.
